TU Darmstadt / ULB / TUbiblio

Debye series for light scattering by a spheroid

Feng, Xu and Lock, J. A. and Tropea, Cameron (2010):
Debye series for light scattering by a spheroid.
In: Journal of the Optical Society of America A (Optics, Image Science and Vision), pp. 671-86, 27, (4), ISSN 0740-3232,
[Online-Edition: http://dx.doi.org/10.1364/josaa.27.000671],
[Article]

Item Type: Article
Erschienen: 2010
Creators: Feng, Xu and Lock, J. A. and Tropea, Cameron
Title: Debye series for light scattering by a spheroid
Language: German
Journal or Publication Title: Journal of the Optical Society of America A (Optics, Image Science and Vision)
Volume: 27
Number: 4
Divisions: 16 Department of Mechanical Engineering > Fluid Mechanics and Aerodynamics (SLA)
16 Department of Mechanical Engineering
Date Deposited: 27 Jul 2015 12:02
Official URL: http://dx.doi.org/10.1364/josaa.27.000671
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item